Capnia petila Jewett, 1954

Baumann, Richard W. & Stark, Bill P., 2010, Studies On The Plecoptera Of The Kootenay Lake Drainage: A Revisitation Of The Stoneflies From The Purcell Range, British Columbia, Canada, Illiesia 6 (23), pp. 292-302: 295

publication ID

http://doi.org/10.5281/zenodo.4758185

DOI

http://doi.org/10.5281/zenodo.4764852

persistent identifier

http://treatment.plazi.org/id/03BE87EE-FFF6-FFB1-675E-FE8E2C9384B0

treatment provided by

Felipe

scientific name

Capnia petila Jewett
status

 

Kingdom

Animalia

Phylum

Arthropoda

Class

Insecta

Order

Plecoptera

Family

Capniidae

Genus

Capnia